# SDR UPS07M50694

- Difficulty date: July 26, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CUTOUT LWR AFT EDGE FOUND PREVIOUS BLEND OUT AS MARKED.  AFT CARGO DOOR CUTOUT LWR AFT EXT SKIN PREVIOUS BLEND OUT AREA FASTENERS REMOVED.  PREVIOUS BLEND OUT EXT SKIN & INNER DOUBLER TRIMMED OUT HFEC INSP C/OUT ON REWORKED AREA FOUND NO CRACK.  REPAIR DOUBLERS 2 EA & FILLERS 2EA FAB, REPROTECTED, PAINTED & INSTALLED.  REPAIR DOUBLER RS 2EA & FILLERS 2EA INSTALLED AT AFT CARGO DOOR CUTOUT LWR AFT.
